Advertisement

Azathioprine induced hepatitis in patients with inflammatory bowel disease

  • Rajaventhan SrirajaskanthanEmail author
  • Dilshad Valliani
Letter to the Editor
  • 162 Downloads

Keywords

Hepatitis Azathioprine 

References

  1. 1.
    Ben Salem C, Ben Salah L, Belajouza C, Bouraoui K. Azathioprine-induced severe cholestatic hepatitis in patients carrying TPMT*3C polymorphism. Pharm World Sci. 2010;32:701–3.Google Scholar
  2. 2.
    Roda G, Caponi A, Belluzzi A, Roda E. Severe cholestatic acute hepatitis following azathioprine therapy in a patient with ulcerative pancolitis. Dig Liver Dis. 2009;41:914–5.Google Scholar
  3. 3.
    Eisenbach C, Goeggelmann C, Flechtenmacher C, Stremmel W, Encke J. Severe cholestatic hepatitis caused by azathioprine. Immunopharmacol Immunotoxicol. 2005;27:77–83.Google Scholar
  4. 4.
    Romagnuolo J, Sadowski DC, Lalor E, Jewell J, Thomson ABR. Cholestatic hepatocellular injury with azathioprine: a case report and review of the mechanisms of hepatotoxicity. Can J Gastroenterol. 1998;12:479–83.Google Scholar

Copyright information

© Springer Science+Business Media B.V. 2011

Authors and Affiliations

  1. 1.University Hospital LewishamLondonUK

Personalised recommendations